# SDR AALA202105101635

- Difficulty date: April 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150100000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION FOUND ON FLOOR PANEL 232MF LOCATED AT STA FR 24, BUTTLINE -Y1292. L= 10.78 INCHES, W= 3.45 INCHES. REPLACED FLOOR PANEL 232MF PER SRM 53-02-00-300-011.
